# SDR 98ZZZX2460

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8106P
- Make and model: Piper PA-28-236
- Aircraft serial: 288011007
- Engine: Lyc O540J3A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068256011
- Condition: Failed
- Location: Engine
- Part time: 1 hours
- Component: Bendix
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RECEIVED BENDIX MAG AS A FACTORY OVERHAULED UNIT FROM TELELDYNE CONTINENTAL.  INSTALLED MAG, RAMP TEST GROUND RUN OK.  AIRCRAFT FLEW FOR 45 MINUTES AND HAD COMPLETE ENGINE FAILURE DUE TO MAG FAILURE.  FOUND BOTH BREAKER POINTS NOT GROUNDING TO MAG CASE.  SUBMITTER RECOMMENDED TELEDYNE REVIEWS OVERHAUL PROCEDURES AND POINTS MOUNTING METHODS.
